Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 13

All articles in this issue are freely accessible.
On the connectedness of Deligne-Lusztig varieties
Ulrich Görtz.
Represent. Theory 13 (2009), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2471197
A topological approach to induction theorems in Springer theory
David Treumann.
Represent. Theory 13 (2009), 8-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2480385
Mirkovic-Vilonen cycles and polytopes for a symmetric pair
Jiuzu Hong.
Represent. Theory 13 (2009), 19-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2480386
A Lie-theoretic construction of some representations of the degenerate affine and double affine Hecke algebras of type $BC_{n}$
Pavel Etingof, Rebecca Freund and Xiaoguang Ma.
Represent. Theory 13 (2009), 33-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2480387
Invariant deformations of orbit closures in $\mathfrak{sl}(n)$
Sébastien Jansou and Nicolas Ressayre.
Represent. Theory 13 (2009), 50-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2485792
On the asymptotics of Whittaker functions
Erez Lapid and Zhengyu Mao.
Represent. Theory 13 (2009), 63-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2495561
Character sheaves on disconnected groups, X
G. Lusztig.
Represent. Theory 13 (2009), 82-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2495562
Whittaker modules for generalized Weyl algebras
Georgia Benkart and Matthew Ondrus.
Represent. Theory 13 (2009), 141-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2497458
The PBW filtration
Evgeny Feigin.
Represent. Theory 13 (2009), 165-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2506263
Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic
V. V. Bavula.
Represent. Theory 13 (2009), 182-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2506264
The $SL(2)$-type and base change
Omer Offen and Eitan Sayag.
Represent. Theory 13 (2009), 228-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2515933
Harish-Chandra bimodules for quantized Slodowy slices
Victor Ginzburg.
Represent. Theory 13 (2009), 236-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2515934
The blocks of the Brauer algebra in characteristic zero
Anton Cox, Maud De Visscher and Paul Martin.
Represent. Theory 13 (2009), 272-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2550471
A diagrammatic approach to categorification of quantum groups I
Mikhail Khovanov and Aaron D. Lauda.
Represent. Theory 13 (2009), 309-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2525917
Erratum to “On the asymptotics of Whittaker functions”
Erez Lapid and Zhengyu Mao.
Represent. Theory 13 (2009), 348-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2495561
Unitary representations of rational Cherednik algebras
Pavel Etingof and Emanuel Stoica; with an appendix by Stephen Griffeth.
Represent. Theory 13 (2009), 349-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2534594
Nilpotent orbits in classical Lie algebras over finite fields of characteristic 2 and the Springer correspondence
Ting Xue.
Represent. Theory 13 (2009), 371-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2540701
Remarks on Springer’s representations
G. Lusztig.
Represent. Theory 13 (2009), 391-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2540702
Generalized exponents of small representations. I
Bogdan Ion.
Represent. Theory 13 (2009), 401-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2540703
The Weil-Steinberg character of finite classical groups
G. Hiss and A. Zalesski; with an appendix by Olivier Brunat.
Represent. Theory 13 (2009), 427-459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2550472
Asymptotic $K$-support and restrictions of representations
Sönke Hansen, Joachim Hilgert and Sameh Keliny.
Represent. Theory 13 (2009), 460-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2550473
D-modules on the affine flag variety and representations of affine Kac-Moody algebras
Edward Frenkel and Dennis Gaitsgory.
Represent. Theory 13 (2009), 470-608
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2558786
Nilpotent orbits in the dual of classical Lie algebras in characteristic $2$ and the Springer correspondence
Ting Xue.
Represent. Theory 13 (2009), 609-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2558787
Unramified representations of reductive groups over finite rings
Alexander Stasinski.
Represent. Theory 13 (2009), 636-656
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2558788